Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 4, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 11, 2012, 3:58 PM CST. It took effect at Jan 12, 2012, 4:07 AM CST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2012, 3:58 PM CST (21:58 UTC)
- In effect from
- Jan 12, 2012, 4:07 AM CST
- Expired
- Jan 13, 2012, 9:00 PM CST
- In force
- 41 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
319 WHUS73 KGRB 112158 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 358 PM CST WED JAN 11 2012 ...BRISK NORTH WINDS AND BUILDING WAVES THURSDAY... .AS LOW PRESSURE STRENGTHENS OVER THE GREAT LAKES ON THURSDAY MORNING...GUSTY NORTH TO NORTHWEST WINDS WILL DEVELOP. THE GUSTY WINDS WILL BUILD WAVES ON THE BAY OF GREEN BAY AND LAKE MICHIGAN. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-541>543-120600- /O.NEW.KGRB.SC.Y.0004.120112T1500Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 358 PM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 9 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 9 PM CST FRIDAY. * NORTH WINDS WILL INCREASE TO 30 KTS THURSDAY MORNING AND CONTINUE THROUGH FRIDAY AFTERNOON. GUSTS TO 35 KTS ARE POSSIBLE...ESPECIALLY THURSDAY NIGHT AND FRIDAY MORNING. * WAVES WILL BUILD TO 3 TO 6 FT EARLY THURSDAY AFTERNOON...WITH HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
8 follow-up statements
521 WHUS73 KGRB 120327 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 927 PM CST WED JAN 11 2012 ...BRISK NORTH WINDS AND BUILDING WAVES THURSDAY... .AS LOW PRESSURE STRENGTHENS OVER THE GREAT LAKES ON THURSDAY MORNING...GUSTY NORTH TO NORTHWEST WINDS WILL DEVELOP. THE GUSTY WINDS WILL BUILD WAVES ON THE BAY OF GREEN BAY AND LAKE MICHIGAN. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-541>543-121130- /O.CON.KGRB.SC.Y.0004.120112T1500Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 927 PM CST WED JAN 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 9 PM CST FRIDAY... * NORTH WINDS WILL INCREASE TO 30 KTS THURSDAY MORNING AND CONTINUE THROUGH FRIDAY AFTERNOON. GUSTS TO 35 KTS ARE POSSIBLE...ESPECIALLY THURSDAY NIGHT AND FRIDAY MORNING. * WAVES WILL BUILD TO 3 TO 6 FT EARLY THURSDAY AFTERNOON...WITH HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
000 WHUS73 KGRB 121007 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 407 AM CST THU JAN 12 2012 ...STRONG NORTH TO NORTHWEST WINDS EXPECTED THROUGH FRIDAY... .LOW PRESSURE STRENGTHENING OVER THE GREAT LAKES ON TODAY WILL BRING STRONG NORTH TO NORTHWEST WINDS TO THE BAY OF GREEN BAY AND LAKE MICHIGAN. LMZ521-541-121815- /O.EXT.KGRB.SC.Y.0004.120112T1007Z-120112T2300Z/ /O.NEW.KGRB.GL.W.0001.120112T2300Z-120113T1500Z/ /O.NEW.KGRB.SC.Y.0005.120113T1500Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 407 AM CST THU JAN 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM CST FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM CST FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM TO 9 PM CST FRIDAY. * NORTH WINDS 15 TO 25 KTS THIS MORNING...WILL INCREASE TO 35 KT GALES BY THIS EVENING. GALE CONDITIONS WILL CONTINUE THROUGH FRIDAY MORNING. * WAVES WILL BUILD TO 3 TO 6 FT EARLY THIS AFTERNOON...WITH HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-121815- /O.EXT.KGRB.SC.Y.0004.120112T1007Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 407 AM CST THU JAN 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST FRIDAY... * NORTH WINDS WILL INCREASE TO 30 KTS THROUGH THE DAY AND CONTINUE THROUGH FRIDAY. * WAVES WILL BUILD TO 3 TO 6 FT THIS AFTERNOON...WITH HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
526 WHUS73 KGRB 121614 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1014 AM CST THU JAN 12 2012 ...STRONG NORTH TO NORTHWEST WINDS EXPECTED THROUGH FRIDAY... .LOW PRESSURE STRENGTHENING OVER THE EASTERN GREAT LAKES WILL BRING STRONG NORTH TO NORTHWEST WINDS TO THE BAY OF GREEN BAY AND LAKE MICHIGAN. LMZ521-541-130015- /O.CON.KGRB.SC.Y.0004.000000T0000Z-120112T2300Z/ /O.CON.KGRB.GL.W.0001.120112T2300Z-120113T1500Z/ /O.CON.KGRB.SC.Y.0005.120113T1500Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1014 AM CST THU JAN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST FRIDAY... * NORTH WINDS TO 30 KTS...WILL INCREASE TO 35 KT GALES BY THIS EVENING. GALE CONDITIONS WILL CONTINUE THROUGH FRIDAY MORNING. * WAVES WILL BUILD TO 3 TO 6 FT EARLY THIS AFTERNOON...WITH HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-130015- /O.CON.KGRB.SC.Y.0004.000000T0000Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1014 AM CST THU JAN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... * NORTH WINDS WILL INCREASE TO 30 KTS THROUGH THE DAY AND CONTINUE THROUGH FRIDAY. * WAVES WILL BUILD TO 4 TO 7 FT THIS AFTERNOON...WITH HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
198 WHUS73 KGRB 122154 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 354 PM CST THU JAN 12 2012 ...STRONG NORTH TO NORTHWEST WINDS EXPECTED THROUGH FRIDAY... .LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL CONTINUE TO BRING STRONG NORTH TO NORTHWEST WINDS AND LARGE WAVES TO THE BAY OF GREEN BAY AND LAKE MICHIGAN. LMZ521-541-130600- /O.CAN.KGRB.SC.Y.0004.000000T0000Z-120112T2300Z/ /O.EXT.KGRB.GL.W.0001.120112T2154Z-120113T1500Z/ /O.CON.KGRB.SC.Y.0005.120113T1500Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 354 PM CST THU JAN 12 2012 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. * NORTH WINDS TO 30 KTS...WITH GALE FORCE GUSTS TO 40 KTS. GALE CONDITIONS WILL CONTINUE THROUGH FRIDAY MORNING...THEN WINDS WILL SLOWLY DECREASE FRIDAY AFTERNOON AND EVENING. * WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH FRIDAY...WITH HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-130600- /O.CON.KGRB.SC.Y.0004.000000T0000Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 354 PM CST THU JAN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... * NORTH WINDS TO 30 KTS ARE EXPECTED THROUGH FRIDAY MORNING...WITH A FEW GUSTS TO 35 KTS POSSIBLE. WINDS WILL SLOWLY DECREASE FRIDAY AFTERNOON AND EVENING. * WAVES OF 4 TO 7 FT ARE EXPECTED...WITH HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
640 WHUS73 KGRB 130330 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 930 PM CST THU JAN 12 2012 ...STRONG NORTH TO NORTHWEST WINDS EXPECTED THROUGH FRIDAY... .LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL CONTINUE TO BRING STRONG NORTH TO NORTHWEST WINDS AND LARGE WAVES TO THE BAY OF GREEN BAY AND LAKE MICHIGAN. LMZ521-541-131130- /O.CON.KGRB.GL.W.0001.000000T0000Z-120113T1500Z/ /O.CON.KGRB.SC.Y.0005.120113T1500Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 930 PM CST THU JAN 12 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST FRIDAY... * NORTH WINDS TO 30 KTS...WITH GALE FORCE GUSTS TO AROUND 40 KTS. GALE CONDITIONS WILL CONTINUE THROUGH FRIDAY MORNING...THEN WINDS WILL SLOWLY DECREASE FRIDAY AFTERNOON AND EVENING. * WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH FRIDAY...WITH HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-131130- /O.CON.KGRB.SC.Y.0004.000000T0000Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 930 PM CST THU JAN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... * NORTH WINDS TO 30 KTS ARE EXPECTED THROUGH FRIDAY MORNING... WITH A FEW GUSTS TO 35 KTS POSSIBLE. WINDS WILL SLOWLY DECREASE FRIDAY AFTERNOON AND EVENING. * WAVES OF 4 TO 7 FT ARE EXPECTED...WITH HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
065 WHUS73 KGRB 131105 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 505 AM CST FRI JAN 13 2012 ...STRONG NORTH TO NORTHWEST WINDS TO DIMINISH THIS MORNING... LMZ521-541-131915- /O.CON.KGRB.GL.W.0001.000000T0000Z-120113T1500Z/ /O.CON.KGRB.SC.Y.0005.120113T1500Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 505 AM CST FRI JAN 13 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... * NORTH GALES TO 35 KTS WILL DIMINISH TO 30 KTS THIS MORNING. * WAVES OF 4 TO 7 FT ARE EXPECTED THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-131915- /O.CON.KGRB.SC.Y.0004.000000T0000Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 505 AM CST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * NORTH WINDS TO 30 KTS ARE EXPECTED THROUGH THIS MORNING. WINDS WILL DECREASE THIS AFTERNOON. * WAVES OF 5 TO 8 FT ARE EXPECTED TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
716 WHUS73 KGRB 131622 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1022 AM CST FRI JAN 13 2012 ...STRONG NORTH TO NORTHWEST WINDS DIMINISHING BY LATE AFTERNOON... LMZ521-541-140030- /O.CON.KGRB.SC.Y.0005.000000T0000Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1022 AM CST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * NORTH WIND TO 30 KTS WITH GALE FORCE GUSTS TO AROUND 35 KTS TO MID AFTERNOON...THEN DIMINISHING TO 15 TO 25 KTS. * WAVES OF 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-140030- /O.CON.KGRB.SC.Y.0004.000000T0000Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1022 AM CST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * NORTH WIND TO 30 KTS ARE EXPECTED TO DIMINISH TO 10 TO 20 KTS BY LATE AFTERNOON. * WAVES OF 5 TO 8 FT ARE EXPECTED TO SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
030 WHUS73 KGRB 132123 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 PM CST FRI JAN 13 2012 ...NORTH TO NORTHWEST WINDS DIMINISHING THIS EVENING... LMZ521-541-140300- /O.CON.KGRB.SC.Y.0005.000000T0000Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 323 PM CST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * NORTH TO NORTHWEST WIND 10 TO 20 KTS WITH GUSTS TO AROUND 25 KTS THIS EVENING...DIMINISHING TO 5 TO 10 KTS AFTER MIDNIGHT. * WAVES OF 3 TO 6 FT THIS EVENING...SUBSIDING TO 1 TO 3 FT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-140300- /O.CON.KGRB.SC.Y.0004.000000T0000Z-120114T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 323 PM CST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * NORTH TO NORTHWEST WIND 10 TO 20 KTS THIS EVENING...DIMINISHING TO 5 TO 10 KTS AFTER MIDNIGHT. * WAVES OF 3 TO 6 FT THIS EVENING...SUBSIDING TO 1 TO 3 FT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 2:13 PM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Jan 11, 2:13 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 213 PM CST WED JAN 11 2012 .SYNOPSIS...A TURN TO MORE WINTRY WEATHER. LARGE SCALE FLOW ACRS THE NRN HEMISPHERE IN TRANSITION. BRIEF AMPLIFICATION OF ERN CONUS TROF WL OCCUR EARLY AS DEEP CYCLONE FORMS IN THE GREAT LAKES RGN...BUT THE REAL CHG WL BE THE DEVELOPEMNT OF MASSIVE AND DOMINANT FULL-LATITUDE RIDGE THAT WL BUILD NWD THROUGH THE BERING STRAIT AND EVENTUALLY ACRS THE NORTH POLE. THAT WL RESULT IN DEEP DOWNSTREAM TROF DEVELOPING OVER WRN NOAM...AND THE FORMATION OF FAST ZONAL FLOW FARTHER DOWNSTREAM ACRS THE CENTRAL AND ERN CONUS. THE ZONAL REGIME WL BE DIFFERENT THAN THE ONE WE/VE HAD FOR THE PAST SEVERAL WEEKS IN THAT INTENSE BLOCKING OVER THE ERN PAC WL FEED BITTERLY COLD AIR SEWD ACRS MUCH OF CANADA...SETTING UP STG BAROCLINIC ZONE ACRS THE NRN CONUS. DISTURBANCES RIDING EWD IN THE FLOW PROBABLY WON/T BE VERY STG AND WL BE DIFFICULT TO TIME...BUT COULD BE EFFICIENT SNOW PRODUCERS. AFTER THE RECORD WARMTH OF THE PAST FEW DAYS...TEMPS WL QUICKLY FALL BACK CLOSER TO SEASONAL NORMALS. COULD SEE SOME BLO NORMAL TEMPS AT TIMES...THOUGH AT THIS POINT IT DOES NOT APPEAR THAT THE CORE OF THE COLD EVER GETS DRIVEN RIGHT DOWN ACRS THE AREA. INITIAL SNOW PRODUCING SYSTEM WL AFFECT THE RGN EARLY...THEN WL LIKELY HAVE SEVERAL MORE CHCS OF LGT SNOW AS SYSTEMS RIDE EWD ALONG THE BAROCLINIC ZONE. OVERALL...PCPN AMNTS WL PROBABLY END UP AOA NORMAL FOR THE PERIOD. && .SHORT TERM...TNGT/THU/THU NGT. COMPLEX SYSTEM TO EVOLVE ACRS THE AREA DURING THE NEXT 48 HRS. SYSTEM WL GENERATE MODEST LIFT OVER A PROLONGED PERIOD. SITN JUST DOESN/T QUITE SEEM TO RISE TO THE LEVEL OF JUSTIFYING A WARNING...SO WL BE REPLACING THE WINTER STORM WATCH WITH A WINTER WX ADVISORY. WL MOVE THE START TIME UP QUITE A BIT IN THE W...BUT DELAY IT A LITTLE IN THE FAR E. RIGHT NOW...IT APPEARS MORE SIG SNOW MAY HOLD OFF UNTIL JUST AFTER THE MORNING COMMUTE IN FAR E-C WI. HAVE EDGED DOWN A BIT ON SNOW TOTALS FM PREV FCST. 4-7 INCH TOTALS MOST AREAS SEEMS IN LINE WITH THE AVAILABLE LIFT AND MOISTURE. A LITTLE CONCERNED THAT AT SOME POINT A SMALLER SCALE BAND OF HEAVIER SNOW COULD RESULT IN A LITTLE HIGHER TOTALS SOMEWHERE... BUT PINPOINTING WHEN AND WHERE TOO DIFFICULT. AND HIGHER AMNTS PROBABLY WON/T BE THAT WIDESPREAD. LAKE-EFFECT POTENTIAL FOR N-C WI WL BE LIMITED SOMEWHAT BY FLOW BECOMING TOO NNELY FOR A TIME. THEN BY THE TIME IT TURNS BACK NNW...DRIER AIR IS ARRIVING AND INVERSION LOWERING. ON THE OTHER HAND...FLOW LOOKS A LITTLE TOO NWLY TO GET SIG LAKE-EFFECT INTO E- C WI...AND LK SFC/AIR TEMPERATURE DIFFERENCES ARE MARGINAL AS WELL. WOULD NOT BE SURPRISED TO SEE A BETTER DEVELOPED LAKE BAND FORM OVER LAKE MICHIGAN LATE IN THE EVENT WHEN TEMPS START TO COOL...BUT AT THIS POINT IT SEEMS LIKELY TO REMAIN OFF SHORE. .LONG TERM...FRIDAY THROUGH NEXT WEDNESDAY. THE GFS ENSEMBLE MEAN INDICATES THAT WE MAY BE IN A TRANSITION PATTERN OVER THE NEXT WEEK OR SO...UNTIL A MORE TRADITIONAL LA NINA PATTERN IS ESTABLISHED BY THE MIDDLE OF NEXT WEEK. WILL SEE IF THIS TAKES PLACE...AS THE GFS ENSEMBLE HAS BEEN ADVERTISING THIS SORT OF TRANSITION FOR SEVERAL WEEKS NOW...ONLY TO BE DELAYED TIME AND TIME AGAIN. IN THE MEANTIME...WILL HAVE A COUPLE POSSIBLE WEATHER SYSTEMS TO DEAL WITH. FIRST...A WEAK CLIPPER IS PROGGED TO DIVE SE ON SATURDAY ACROSS THE REGION. BOTH THE ECMWF AND THE GFS HAVE REMAINED STEADFAST IN THEIR DIFFERING TRACKS...ONE TO THE NORTH AND THE OTHER TO THE SOUTH. FOR NOW...WILL FAVOR A BLEND OF THE TWO SOLUTIONS. THEN AN ARCTIC FRONT WILL PLOW THROUGH MONDAY AFTERNOON INTO MONDAY NIGHT. MODELS HAVE SIMILAR TIMING WITH THE PASSAGE OF THE FRONT...THOUGH DIFFER WITH THE MAGNITUDE OF THE COLD AIR IN ITS WAKE. WILL FAVOR THE ECMWF AND GFS ENSEMBLE MEAN...WHICH SHOWS A GLANCING BLOW OF ARCTIC AIR SINCE THE UPPER FLOW FLATTENS OVER THE NORTHERN TIER OF THE COUNTRY. FRIDAY AND SATURDAY..THE OCCLUDED LOW PRESSURE SYSTEM WILL BE SHOVING OFF TO NORTHERN NEW ENGLAND ON FRIDAY WHILE WEAK HIGH PRESSURE BUILDS INTO THE REGION. WILL STILL HAVE PLENTY OF CYCLONIC FLOW TO DEAL WITH HOWEVER...WITH COMMA HEAD MOISTURE LINGERING THROUGH THE COLUMN DURING THE MORNING. SHOULD CONTINUE TO SEE LIGHT SNOW SHOWERS AND FLURRIES AS A RESULT...WHICH WILL EXIT FROM NW TO SE THROUGH THE AFTERNOON. WIND TRAJECTORIES ARE ALSO NOT THAT FAVORABLE FOR GOOD LAKE EFFECT ACCUMS EITHER...ESPECIALLY WHEN DRY AIR ASSERTS ITSELF OVER WESTERN LAKE SUPERIOR BY MIDDAY. ACCUMS LESS THAN AN INCH LOOK FINE EVERYWHERE...HIGHEST OVER EASTERN WISCONSIN...WHICH IS ALREADY PORTRAYED IN THE FORECAST. GUSTY NORTH WINDS AND FRESH SNOW PACK WILL MAKE IT A RAW DAY WITH HIGHS RANGING FROM THE MID TEENS NORTH TO LOWER 20S SOUTH. HIGH PRESSURE BUILDS IN FOR FRIDAY NIGHT. WINDS SHOULD EASILY DECOUPLE AND A PERIOD OF MOSTLY CLEAR SKIES SHOULD HELP TEMPS PLUMMET. MID AND HIGH CLOUDS WILL ARRIVE LATE WHICH SHOULD HALT THE DOWNWARD DESCENT OF TEMPS SOMEWHAT. WILL REMAIN ON THE COLD SIDE OF GUIDANCE. THEN ON SATURDAY...A WEAK SHEERED CLIPPER SYSTEM WILL BE DIVING SE FROM THE NORTHERN PLAINS TO THE MID-MISSISSIPPI VALLEY. THINK IMPACTS FROM THIS WAVE WILL BE MOSTLY FELT TO OUR SOUTH...BUT SHOULD SEE A PARTLY TO MOSTLY CLOUDY DAY WITH AN AMPLE CIRRUS SHIELD OVERHEAD. HIGHS SEASONABLE NEAR 20. REST OF THE FORECAST...THE CLIPPER SYSTEM WILL MOVE SOUTHEAST OF THE REGION SATURDAY NIGHT AND SHOULD SEE PARTIAL CLEARING WORK OVERHEAD. STILL SEEING PLENTY OF RH IN THE LOW LEVEL PROGS HOWEVER...SO CONFIDENCE IN GOING MOSTLY CLEAR IS NOT THERE...ESPECIALLY IF THE NORTHERN SOLUTIONS OF THE NAM/GFS VERIFIES. HIGH PRESSURE SHIFTS OFF TO THE EAST ON SUNDAY...ALLOWING WARM AIR TO SURGE TO THE WESTERN GREAT LAKES. PROBABLY WONT BE REALIZED AT THE SURFACE DUE TO THE SNOW PACK...BUT AT LEAST SHOULD SEE MOSTLY SUNNY SKIES. AFTER A MILD AND BREEZY SUNDAY NIGHT...AN ARCTIC FRONT WILL MOVE INTO WESTERN WISCONSIN MONDAY AFTERNOON. BY THIS TIME...THE GULF WILL HAVE AN OPPORTUNITY TO BE OPEN FOR AROUND 24 HOURS...WHICH SHOULD BE ENOUGH TIME TO TRANSPORT LOW LEVEL MOISTURE INTO THE REGION. WILL INCREASE POPS FOR A MIXED BAG OF LIGHT PRECIP. PRECIP SHOULD DIMINISH MONDAY NIGHT LEAVING HIGH PRESSURE IN PLACE THROUGH TUESDAY NIGHT. THE NEXT SYSTEM MAY ARRIVE HEADING TO WEDNESDAY. && .AVIATION...FOR 18Z TAFS. VFR CONDITIONS WILL PREVAIL ACROSS THE AREA INTO THE AFTERNOON. BUT LOW CLDS WITH MVFR AND A FEW IFR CIGS AREN/T TOO FAR BEHIND THE FRONT...SO EXPECT A RAPID DETERIORATION IN CONDITIONS ACRS THE W LATER TDA/THIS EVENING. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY FOR WIZ005. WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 AM CST FRIDAY FOR WIZ010-018. WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST FRIDAY FOR WIZ011-012-019-030-035-036. WINTER WEATHER ADVISORY FROM 6 AM THURSDAY TO 6 AM CST FRIDAY FOR WIZ013-020-021-031-037-045. WINTER WEATHER ADVISORY FROM 9 AM THURSDAY TO 9 AM CST FRIDAY FOR WIZ022-038>040-048>050-073-074. && SKOWRONSKI/MPC
Hazardous weather outlook, Jan 11, 3:15 PM CST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 315 PM CST WED JAN 11 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 315 PM CST WED JAN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT WINTER WEATHER ADVISORIES HAVE BEEN POSTED FOR MOST OF CENTRAL AND NORTH-CENTRAL WISCONSIN BEGINNING TONIGHT. TRAVEL MAY BECOME HAZARDOUS TONIGHT WITH SNOW DEVELOPING WEST TO EAST OVER THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY WINTER WEATHER ADVISORIES WILL BEGIN FOR EAST-CENTRAL AND NORTHEAST WISCONSIN BEGINNING THURSDAY MORNING. SNOW IS EXPECTED TO PERSIST THROUGH THURSDAY NIGHT...THEN TAPER OFF ON FRIDAY MORNING. TOTAL ACCUMULATIONS OVER A 36 TO 48 HOUR PERIOD ARE EXPECTED TO BE IN THE 4 TO 7 INCH RANGE... EXCEPT OVER VILAS COUNTY...WHERE LAKE ENHANCEMENT WILL LEAD TO LOCALLY HIGHER AMOUNTS. HAZARDOUS TRAVEL CAN BE EXPECTED OVER THIS PERIOD. PLEASE REFER TO THE LATEST WINTER WEATHER HEADLINES FOR MORE INFORMATION. THERE WILL BE A COUPLE CHANCES FOR WINTRY PRECIPITATION...ONE EARLY NEXT WEEK...AND ANOTHER TOWARDS THE END OF NEXT WEEK. EACH ONE OF THESE CHANCES MAY BE FOLLOWED BY A BRIEF BLAST OF ARCTIC AIR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...THOUGH SNOWFALL REPORTS WILL BE APPRECIATED OVER THE NEXT FEW DAYS. LMZ521-522-541>543-122115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 315 PM CST WED JAN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY GALE CONDITIONS ARE POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT DUE TO INCREASING NORTHWEST WINDS. JS/MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 3:49 AM CST | Winter Storm Watch | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 11 hr |
| Jan 11, 3:01 PM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 42 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.